I was prescribed adderall for adhd, The pharmacist gave me the generic amphetamine salts 10mg. I was doing good with it until my dose was raised to the 20mg. tablets which are totally different, like night and day, the 20mg. amphetamine salts are doing me like the menthalphenidate such as blurring my vision and giving me an ick feeling. I've been feeling very depressed since on them. I have a few extra of the 10mg. tablets which I took this morning and I am know doing much better then when I tood the 20mg. tablets. My question is why are the 20mg.tablets so different then the 10mg.tablets?
Thank you for your question and welcome to ADHDCentral.com.
I am not a medical professional and would not be able to give you medical advice. However, people react differently to medications. While some people may react well to one medication, other people may have more side effects or just feel as if it doesn't work. Often, it is a matter of trial and error to find the right medication and the right dosage for you.
The 20mg medication is twice as much medicine as the 10mg and this is obviously too much for you.
I would suggest you contact your doc tor right away and discuss what has happened. Let your doctor know you would rather continue on the 10mg medication.
do you know if amphetamine salts will make me slow when i am at work? i do not have enough speed to keep up with things.
it you are on the tablets, which I believe the generic is only available in, just break them in half and let your doctor know on your next visit. It is actually a good thing because if you don't need to up your dose than don't, every time you up your dose your body will get used to it over time and be less effective causing the need to increase again. amphetamines are notorious for this. Also if you have to pay cash for your medication, its financially better being that for some reason it is the same price for 20mg as is for 10mg. twice as much medication for the same price.